# SDR 06FDEA1200

- Difficulty date: March 22, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK COMPARTMENT LT FUSELAGE FRAME FOUND WITH DENT AT STA   535 BETWEEN STRINGER 23-24L.  MAIN DECK COMPARTMENT LT FUSELAGE DENTED FRAME AT STA 535 BETWEEN STRINGER 23-24L, REPAIR CARRIED OUT AS PER DWG SRZ-53-503.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6 -2-100.
